Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2018 (2018), Article ID 2937895, 5 pages
https://doi.org/10.1155/2018/2937895
Research Article

Two Sufficient Conditions for Convex Ordering on Risk Aggregation

School of Statistics, Qufu Normal University, Shandong 273165, China

Correspondence should be addressed to Chuancun Yin; nc.ude.unfq.liam@niycc

Received 22 October 2017; Accepted 28 December 2017; Published 1 February 2018

Academic Editor: Lucas Jodar

Copyright © 2018 Dan Zhu and Chuancun Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define new stochastic orders in higher dimensions called weak correlation orders. It is shown that weak correlation orders imply stop-loss order of sums of multivariate dependent risks with the same marginals. Moreover, some properties and relations of stochastic orders are discussed.